[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Got a question about a site

  I've been changing my sites about every 3 days but tonight after about 2 days,
I happen to notice that this particular site was *hurting* a bit, so I decided
to go ahead and change it anyway. When I did, I noticed it was a tad red and
irritated, so I got out the triple antibiotic and put some on after washing it.
I've covered it loosely with a bandage to keep the antibiotic from rubbing off
on my clothes for now. I've only been pumping since August 20th so this is the
first time I've run into this. Did I do the appropriate thing? Should I do more?
I know to avoid an area for awile before going to it again. Liz

Join Excite! - http://www.excite.com
The most personalized portal on the Web!
for HELP or to subscribe/unsubscribe, contact: